WoRMS name details

Pollicita peripatus Johnston, 1845

579301  (urn:lsid:marinespecies.org:taxname:579301)

 unaccepted (subjective synonym)
Species
marine
Johnston, George 1845. Miscellanea Zoologica. Classe Annelides [sic]; Order Errantes; Family Nereides. [continued from v.15] Annals and Magazine of Natural History, Series 1, 16: 4-10., available online at http://www.biodiversitylibrary.org/item/19483#page/18/mode/1up
page(s): 5 [details]   
Read, G.; Fauchald, K. (Ed.) (2018). World Polychaeta database. Pollicita peripatus Johnston, 1845. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=579301 on 2018-12-14
Date
action
by
2011-08-28 22:29:41Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Johnston, George 1845. Miscellanea Zoologica. Classe Annelides [sic]; Order Errantes; Family Nereides. [continued from v.15] Annals and Magazine of Natural History, Series 1, 16: 4-10., available online at http://www.biodiversitylibrary.org/item/19483#page/18/mode/1up
page(s): 5 [details]   

additional source Hartman, Olga. (1959). Catalogue of the Polychaetous Annelids of the World. Parts 1 and 2. <em>Allan Hancock Foundation Occasional Paper.</em> 23: 1-628.
page(s): 287 [details]  Available for editors  PDF available [request] 

source of synonymy Grube, Adolf Eduard. (1850). Die Familien der Anneliden. <em>Archiv für Naturgeschichte, Berlin.</em> 16(1): 249-364., available online at https://biodiversitylibrary.org/page/6958350
page(s): 315 [details]